The Number of Limit Cycles of a Polynomial System on the Plane
Chao Liu and
Maoan Han
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
We perturb the vector field , with a polynomial perturbation of degree , where , and study the number of limit cycles bifurcating from the period annulus surrounding the origin.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/482850.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/482850.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:482850
DOI: 10.1155/2013/482850
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().